# SDR SWAA2012043003543

- Difficulty date: April 26, 2012
- Submitted: May 1, 2012
- Operation: Air carrier
- Aircraft: N662SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23255
- Aircraft time: 81,236 hours, 65,937 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Power Unit
- Part number: 569670
- Part serial: 662P
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY -- NO FLAP EXTENSION WHEN FLAP HANDLE MOVED TO FLAPS 5.  FOLLOWING QRH WHEN ALT FLAP SWITCH WAS MOVED TO DOWN POS THE "ALT T/E FLAP DRIVE AC" CIRCUIT BREAKER POPPED.  REMOVED AND REPLACED FLAP MOTOR HYD POWER UNIT PER MM.
